Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Pages 115–116 (Mi umn3016)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the problem of computing the subdegrees of transitive permutation groups

A. A. Ivanov, M. Kh. Klin, S. V. Tsaranov, S. V. Shpektorov


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:6, 123–124

Bibliographic databases:

MSC: 20B20
Received: 04.08.1982

Citation: A. A. Ivanov, M. Kh. Klin, S. V. Tsaranov, S. V. Shpektorov, “On the problem of computing the subdegrees of transitive permutation groups”, Uspekhi Mat. Nauk, 38:6(234) (1983), 115–116; Russian Math. Surveys, 38:6 (1983), 123–124

Citation in format AMSBIB
\Bibitem{IvaKliTsa83}
\by A.~A.~Ivanov, M.~Kh.~Klin, S.~V.~Tsaranov, S.~V.~Shpektorov
\paper On~the problem of computing the subdegrees of transitive permutation groups
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 115--116
\mathnet{http://mi.mathnet.ru/umn3016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728731}
\zmath{https://zbmath.org/?q=an:0592.20001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..123I}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 6
\pages 123--124
\crossref{https://doi.org/10.1070/RM1983v038n06ABEH003460}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TW60000010}


Linking options:
  • http://mi.mathnet.ru/eng/umn3016
  • http://mi.mathnet.ru/eng/umn/v38/i6/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ivanov, S. V. Shpektorov, “A geometry for the O'Nan–Sims group connected with the Petersen graph”, Russian Math. Surveys, 41:3 (1986), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I.A. Faradẑev, A.A. Ivanov, “Distance-transitive Representations of Groups G with PSL2(q) ⊴ G ⩽ PΓL2(q)”, European Journal of Combinatorics, 11:4 (1990), 347  crossref
    3. V. B. Mnukhin, “The k-orbit reconstruction and the orbit algebra”, Acta Appl Math, 29:1-2 (1992), 83  crossref
    4. D. Marušič, R. Scapellato, “Classifying vertex-transitive graphs whose order is a product of two primes”, Combinatorica, 14:2 (1994), 187  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:253
    Full text:98
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022